# SDR DALA1132289863

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W INTERCOSTAL AT STA 37 BLKHD CRACKED AT LT FWD CORNER.  ROUTED OUT CRACK ON NOSE WHEEL WELL INTERCOSTAL AT STA 37 BLKHD LEFT FWD CORNER IAW DC-9 SRM 53-01 FIG 1.  HFEC INSP IAW NDT SPM 06-10-01 VERIFIED CRACK REMOVED.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.
